# SDR REXA2017011900073

- Difficulty date: January 19, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 7,001 hours, 4,825 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804A04
- Part serial: 01195
- Condition: Failed
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY COOL CAUTION MESSAGE & BURNING ODOR.  FAN FAILED.  PERFORMED TROUBLESHOOTING IAW FIM 21-24-12.  FOUND THE FAN TO BE FAULTY.  R & R THE NR 2 AVIONIC COOLING FAN IAW AMM 21-24-00. OPS CHECKED GOOD.
